research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Reliable Algorithm for Solving Integro-Differential Equations of Fractional Order Using Homotopy Analysis Method

Author: Fajer A. Abdul-Khaleq
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2013 Volume: 16 Issue: 4 Pages: 213-219
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, a powerful algorithm of the homotopy analysis method were developed and used to find theapproximate solution of integro-differential equations of fractional order. Which consist of fractional order ofdifferentiation and fractional order of integration.The fractional derivative is described in the Caputo sense and the fractional integration is described in the Riemann-Liouville sense. In addition some examples are used to illustrate the accuracy and validity of this approach.

في هذا البحث تم استخدام خوارزمية مطورة لطريقة تحليل الهوموتوبي لتقريب حل المعادلات التكاملية-التفاضلية ذات الرتب الكسرية والمتكونة من مشتقة ذات رتبة كسرية وتكامل من الرتبة الكسرية.المشتقة الكسرية التي تم استخدامها هي من نوع كابوتو والتكامل الكسري من نوع ريمان ليوفيلي. بالأضافة الى ذلك تم اعطاء بعض الأمثلة لتوضيح دقة وفعالية الأسلوب المقترح.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2013 (1)